# SDR ASAA0280014

- Difficulty date: February 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2814
- Condition: Inoperative
- Location: Cabin
- Part time: 18,802 hours, 9,742 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE LIGHT.  OP TESTED OK.  (M)
